Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dnttreadonme900

Derm Thought it was Odd I Broke Out in Month 3

I've been on 40mg since I started. Didn't really have an initial breakout. Just got the normal pimples. Here's my progress in illustrations I've made...

post-72429-1220031426_thumb.jpg

Anyway, as you can see my face was getting significantly better each month until the middle of month 3 where it got really worse.

When I went to the derm today, I saw a different Dr. because the guy I usually see wasn't there. This guy was young (a little cute too! lol) and thought it was unusual that my face broke out this badly in month 3 after getting a whole lot better. He said he still sees a lot of improvement and was actually thinking about lowering my dosage to 20mg to prevent anymore breakouts but I would have to be on the drug longer. No thanks! He kept me on 40mg and said we'll see how it goes next month.

When he first looked at me he said that my face must have been really bad before I started and I said, uh actually, no....its worse now. and he was very surprised.

Anyone else have this experience? I'm not talking about people who've had severe severe acne. Because mine never got that bad and never was that bad.

post-72429-1220031426_thumb.jpg

Share this post


Link to post
Share on other sites

I broke out nearly my entire course (worse than I was before Tane!)

Didn't clear up until a month or so later after I finished.

So don't get upset yet. Accutane is SUCH a rollarcoaster ride with many Ups and Downs along the way. :wacko:

Good luck!

Share this post


Link to post
Share on other sites
I broke out nearly my entire course (worse than I was before Tane!)

Didn't clear up until a month or so later after I finished.

So don't get upset yet. Accutane is SUCH a rollarcoaster ride with many Ups and Downs along the way. :wacko:

Good luck!

uggghhhh i hate roller coasters. but i still go on them lol :sick: ;)

Share this post


Link to post
Share on other sites
I broke out nearly my entire course (worse than I was before Tane!)

Didn't clear up until a month or so later after I finished.

So don't get upset yet. Accutane is SUCH a rollarcoaster ride with many Ups and Downs along the way. :wacko:

Good luck!

uggghhhh i hate roller coasters. but i still go on them lol :sick: ;)

My dosage was lowered 20mg this month (5th month) and I immediately started breaking out. The doctor I've been seeing for treatment moved out of state so, I'll be seeing someone new next month. Keep me posted...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×